# SDR P2EA98268

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FORWARD SERVICE DOOR NR 7 BEAM CRACKED, DEFECT SIZE LENGTH .5 INCH.  REPAIRED FUSELAGE SKIN FORWARD ENTRY DOOR BEAM NR 7 BETWEEN BS 302 AND BS 309 PER SRM 51-40-3 FIG 1.  (M)
